| Model Number |
LAS-100 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2-a6) patient information - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.H3) the pls was evaluated on-site by a field service engineer.During inspection, it was noted that the footswitch had broken wires.The footswitch was replaced and the printed circuit boards (pcbs) were reseated, the system was calibrated, and verified proper system operation.The system met specifications and was returned to service.H6) after evaluation, the damaged footswitch was determined to be the cause of the reported failure.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
A peripheral atherectomy procedure commenced to treat a patient with a spectranetics turbo-elite laser atherectomy catheter, necessitating the use of a philips laser system (pls).During use, the pls displayed an error 310, which rendered the system inoperable, and the procedure could not be completed.The procedure was postponed until the system could be repaired, delaying treatment of the patient.There was no reported patient harm.This report captures the pls system error, delay of procedure; potential for harm.